Asymptotic behavior of a 2D overhead crane with input delays in the boundary control - Université de Versailles Saint-Quentin-en-Yvelines Access content directly
Journal Articles Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik Year : 2018

Asymptotic behavior of a 2D overhead crane with input delays in the boundary control

Fadhel Al-Musallam
  • Function : Author
Boumediene Chentouf
  • Function : Author
  • PersonId : 1049804

Abstract

The paper investigates the asymptotic behavior of a 2D overhead crane with input delays in the boundary control. A linear boundary control is proposed. The main feature of such a control lies in the fact that it solely depends on the velocity but under the presence of time-delays. We end-up with a closed-loop system where no displacement term is involved. It is shown that the problem is well-posed in the sense of semigroups theory. LaSalle's invariance principle is invoked in order to establish the asymptotic convergence for the solutions of the system to a stationary position which depends on the initial data. Using a resolvent method, it is proved that the convergence is indeed of polynomial type as long as the delay term satisfies a smallness condition. Lastly, non-convergence results are put forward in the case when such a condition on the delay term is not fulfilled.

Dates and versions

hal-02169455 , version 1 (01-07-2019)

Identifiers

Cite

Fadhel Al-Musallam, Kaïs Ammari, Boumediene Chentouf. Asymptotic behavior of a 2D overhead crane with input delays in the boundary control. Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, 98 (7), pp.1103-1122. ⟨10.1002/zamm.201700208⟩. ⟨hal-02169455⟩
25 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More